It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I will tell this story as quickly as possible...I switched to Yaz from the "patch" because I was starting to have breakthrough bleeding on the patch as well as I wanted something more discreet. I ran out of hiding places. I finished my first 24 active pills with no problems (on Thursday)...period came on Sunday. On Saturday I woke up with a headache. I usally don't get headaches so I took some advil and layed back down, continued this pattern all day...nothing would make it go away. On Sunday, woke up with headache, dizziness and confusion. My mom freaked and took me to the ER...got no treatment. Visited my family dr on Monday. He said it was sinuses and gave me a z-pak with a follow up appointment on Wednesday.I started my new pack of Yaz on the Tues. I felt even worse on Wed...weak, no appetite, blah...On Thursday I continue to feel even worse, went back to family doctor on Friday...he gave me a stronger antibiotic and some allergy meds. Sent me to have a CT scan of the brain and sinus. I could tell that the sinus symptoms were beginning to clear up. However, I still felt horrible. My CT scan came back normal last Friday (30th). But I still have zero energy. I just want to lay on the couch. Unless someone forces me to eat I have no desire to put food in my mouth. I had to leave work today because I got so sick quickly like an anxiety attack. Heart racing, nausea, shortness of breath, headache. I have slept all day. i am starting to freak out. I know I should call my doctor, but I am so tired of dealing with the medical field. I guess I just wanted to get my story out there. I am normally very out-going, I am a type A high strung anxious female, but i have been that way since birth. This is so unlike me. I am usually always on the go with friends and family...now I don't care if I see the outside world. It sounds like depression if I was reading this, but mentally I don't feel depressed. If anyone has any advice, I am open to suggestions.
I have 3 more active pills left. out of 28 day pack, I will have been on antibiotics for 14 days. Could this be why I am having these side effects? I am having a little break through spotting this month...didn;t have any the first month. One last thing...I have had leg cramps and restlessness in my legs...thought it was just from being sick with the sinus infection.





All times are GMT -7. The time now is 05:36 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!